Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

For my brother, is 19 years old. He is a tramadol addict he wan to leave it but no ways to leave it he is saying that when he leave it he get sick.

1 Doctor Answered
Hello. There are various withdrawal symptoms faced by people when they try to quit opioids like tramadol. Tell your brother that there are very good medicines available with which his opioid addiction can be managed without any withdrawal symptoms. It would be much easier to quit and he will not get sick. Consult a psychiatrist.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Over The Counter Drug Addiction treatment

View fees, clinic timings and reviews